# SDR CALA0300242

- Difficulty date: April 24, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N17306
- Make and model: Boeing 7373T0
- Aircraft serial: 23357
- Aircraft time: 54,264 hours, 28,662 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED A SMALL TRIM-OUT IN THE INNER SKIN OF THE FORWARD CARGO DOOR AT A LIGHTENING HOLE.  THE DAMAGED AREA WAS REPAIRED IAW ECRA 5232-01026.
